Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 4275389, 8 pages
http://dx.doi.org/10.1155/2016/4275389
Research Article

A Numerical Computation of a System of Linear and Nonlinear Time Dependent Partial Differential Equations Using Reduced Differential Transform Method

Department of Applied Mathematics, School for Physical Sciences, Babasaheb Bhimrao Ambedkar University, Lucknow, Uttar Pradesh 226025, India

Received 20 April 2016; Revised 18 September 2016; Accepted 4 October 2016

Academic Editor: Davood D. Ganji

Copyright © 2016 Brajesh Kumar Singh and Mahendra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with an analytical solution of an initial value system of time dependent linear and nonlinear partial differential equations by implementing reduced differential transform (RDT) method. The effectiveness and the convergence of RDT method are tested by means of five test problems, which indicates the validity and great potential of the reduced differential transform method for solving system of partial differential equations.